MAUDE Adverse Event Report: CAREFUSION, INC BD REGIONAL ANESTHESIA TRAY SPN WHIT27G3.5; ANETHESIA CONDUCTION KIT

CAREFUSION, INC BD REGIONAL ANESTHESIA TRAY SPN WHIT27G3.5; ANETHESIA CONDUCTION KIT
Catalog Number 405727
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported with the use of the bd regional anesthesia tray spn (b)(4) there was an issue with foreign matter.It was stated ¿foreign matter is covering the syringe and the packaging of the product.¿ there was no report of injury or further medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: two photos were received for evaluation.One photo displays a sealed tray with an orange stain on 1 side of the tyvek lid.The investigation was not able to determine the composition or source for this stain.The other photo displays a syringe inside of a procedural kit.Evaluation of this provided photo was able to confirm the presence of debris on the syringe.However, the investigation was not able to identify the type of debris on the syringe or any potential source for the debris based on the evaluation of the photos.A device history record review could not be completed as no batch number was provided.Based on the results, the investigation was not able to identify a probable root cause for either of the failure modes identified through the evaluation of the provided customer photographs.Since no probable root cause was identified for this failure mode, the investigation was not able to identify specific corrective actions for this complaint.As a preventive action, all applicable mannford manufacturing associates will receive awareness training regarding this specific complaint failure mode.Likewise, the vendor of the applicable syringe component will receive a supplier quality notification regarding the observed debris on the syringe in the customer photograph.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported with the use of the bd regional anesthesia tray spn whit27g3.5 there was an issue with foreign matter.It was stated ¿foreign matter is covering the syringe and the packaging of the product.¿ there was no report of injury or further medical intervention.

Brand Name
BD REGIONAL ANESTHESIA TRAY SPN WHIT27G3.5
Common Device Name
ANETHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key7613866
Report Number1625685-2018-00022
Device Sequence Number205179
Product Code CAZ
UDI-Device Identifier00382904057275
UDI-Public00382904057275
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
D219092
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number405727
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 06/04/2018
Supplement Date Received by Manufacturer06/04/2018
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date08/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;